# SDR ASAA2019102421086

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 37,373 hours, 13,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 THRU 11LH EMERGENCY EXIT LIGHTS ON BINS INOP. GROUNDED - YES. REMOVED; REPLACED EMERGENCY EXIT BATTERY PACK M2335 S/N 64028. OPS CHECK GOOD IAW ASA B737-800 AMM 33-51-06-960-806.
